Webmd.com says side effects for zoloft can include:
"Nausea, dizziness, drowsiness..."
"...fainting...." "....vision changes (such as seeing rainbows around lights at night, blurred vision)."
"hallucinations, loss of coordination, severe dizziness...."
Xanax, web.md.com said side affects can include:
So some of this might include the possible side affects of those two medicines.
Is this the first time you've had these sensations?
As a bipolar on Lithium (stabilizer which helps the mania) and Mirtazapine (anti-depressant) I've never had those feelings.
However, I can tell you a story about
many a medicine I've been on, and did not catch the side affects for years. One was Mirtazapine anti-depressant. I had been on it for several years, laid down on the bed in the middle of the day for the first time in years, and noticed my toes weren't twitching.
At night when I took Mirtazapine, my toes twitched 20-30 minutes later. I attributed it to my lying down. Wrong. It was the Mirt that I had just taken 20-30 minutes earlier, long enough time that I did not associate my toes twitching with taking Mirt. (side effect: muscle spasms.)
So side affects can go unnoticed. What I did was, my doctor cut the Mirt dosage in half and those side effects stopped, but the good effects of the medicine did not stop.
So, do you think side effects could be the issue?
Or Xanax withdrawal, as you say, since you only take the Xanax tranquilizer once in a while.
On verywellmind.com, it says the side effects of Xanax withdrawal can include:
"feelings of unreality; difficulty concentrating; panic attacks; delirium and hullucinations."
So, you could be right. It could be the withdrawal.
Post Edited (Tim Tam) : 10/10/2021 6:13:48 PM (GMT-6)